# SDR DL72S953360

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET HOUSING CRACKED .5 RT SIDE AT PANEL 9524.  FOUND DURING E-1 LTR CK TPAMM, REPAIRED PER MM 54-30-00.
